Journal of Differential Geometry
- J. Differential Geom.
- Volume 83, Number 3 (2009), 501-550.
Integrated Harnack inequalities on Lie groups
We show that the logarithmic derivatives of the convolution heat kernels on a uni-modular Lie group are exponentially integrable. This result is then used to prove an “integrated” Harnack inequality for these heat kernels. It is shown that this integrated Harnack inequality is equivalent to a version of Wang’s Harnack inequality. (A key feature of all of these inequalities is that they are dimension independent.) Finally, we show these inequalities imply quasi-invariance properties of heat kernel measures for two classes of infinite dimensional “Lie” groups.
J. Differential Geom., Volume 83, Number 3 (2009), 501-550.
First available in Project Euclid: 27 January 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Driver, Bruce K.; Gordina, Maria. Integrated Harnack inequalities on Lie groups. J. Differential Geom. 83 (2009), no. 3, 501--550. doi:10.4310/jdg/1264601034. https://projecteuclid.org/euclid.jdg/1264601034